We are using cookies to implement functions like login, shopping cart or language selection for this website and to create anonymized statistical reports of the usage. You will find more information in our privacy policy. By continuing to use our website, you agree to this. Yes, I agree
Chinese Journal of Dental Research
Chin J Dent Res 12 (2009), No. 2     6. Jan. 2010
Chin J Dent Res 12 (2009), No. 2  (06.01.2010)

Page 139-141

Non-syndromic Multiple Supernumerary Teeth: A Case Report and Review of Literature
Qaradaghi, Idris Faiq
Multiple supernumerary teeth are rare anomalies of the maxillofacial complex and often occur with some congenital syndromes. This article reports a case of non-syndromic multiple supernumerary teeth with some impacted in both jaws.

Keywords: non-syndromic, multiple supernumerary teeth, impacted teeth